Doctor insights on:
Aviane Breakthrough Bleeding
Depends...: ...on the cause. If you're not on any hormones (like birth control pills), then this is not normal, and you should be examined right away. If you're taking birth control pills, you probably need a higher dose.
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.
Not necessary: This is more of a personal choice. Medically it is not unhealthy to have intercourse on your menses or with breakthrough bleeding. Many couples will only have intercourse on their menses because then they know they can't get pregnant. But if this is not acceptable to you or your partner just avoid those days.See 2 more doctor answers
It depends on: When the breakthrough is. The only time you are ever fertile is around ovulation; if you have some breakthrough then you're probably still perfectly fertile. At any other time you' re not fertile anyway, so the bleeding is irrelevant. Hope this helps.
Need more info: If you are on the pill breakthrough spotting is a common effect, especially if you are forgetful about taking the pill on time. If you aren't it could be coinciding with ovulation.
Please see your gyn: That is not normal you need an exam, cultures, blood work and a pelvic ultrasound and a pap if you have not had one lately.
Several reasons: There are several reasons a woman taking bcp for a year could suddenly start getting break through bleeding. One is the lining of the uterus could be so thin and fragile that spotting just happens. A change in bcp can help this. Missing pills or being late on bcp can do it as can starting another medication. I've occasionally seen going from one generic brand to another can cause it.
2-3 months: As a general rule most hormonal contraceptives may have breakthrough bleeding as a side aeffect that usually lasts for about 3 months. If BTB lasts longer you need to be evaluated.
Try waiting: If this is the first cycle, breakthrough bleeding is common. If you have been on several cycles, you might want to consider switching pills. Talk to your provider.
I have just started taking the pill and have had breakthrough bleeding for a week now, is this normal?
Yes: Breakthru bleeding on the first package is extremely common. It should improve with the second package and be gone with the third. Do be sure to take them at the same time every day and if it is not gone by the 3rd package see your doctor. You may need a different pill. Good Luck.
Anticiotics have cause breakthrough bleeding. Should I discontinue taking bc? I don't want to waste them.
Its the third month of MonoNessa and I've been breakthrough bleeding for a week and a half, is this normal?
Bleeding: Take your pills at the same time every day. Did you miss any pills? Continue taking them even though you have had break through bleeding. It can take up to 6 months to finally end up with the pattern of bleeding you will have on these pills. If the bleeding still persists your provider may change your pills and do any testing necessary to evaluate the bleeding. Patience is a virtue.See 1 more doctor answer
I've decided to stop taking my bc pills and breakthrough bleeding started yesterday. How long until I stops?
Hard to say: It depends on where in the pack of pills that you stopped taking them. If it was at the very end when a period would otherwise be due, then 3 to 5 days. If in the middle of the pack, it is undetermined the number of days the bleeding/spotting will continue.
I've had breakthrough bleeding the past two months but I never miss a pill and always take my pill on time. What does this mean.
Usually no problem: Usually there is no found cause to breakthrough bleeding. Sometimes an infection can cause brown discharge so you should get checked for infection if brown discharge more than three days Stress can cause hormone changes that lead to irregular bleeding Sometimes you will need to change pills
- Talk to a doctor online
- Breakthrough bleeding
- Breakthrough bleeding on hrt
- Treatment of breakthrough bleeding
- Stop breakthrough bleeding v2
- Stopping breakthrough bleeding
- What are the causes of breakthrough bleeding?
- Fishy odor and breakthrough bleeding
- Breakthrough bleeding